# SDR DXTA2010112204315

- Difficulty date: November 19, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N573QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605827
- Aircraft time: 1,508 hours, 1,170 cycles
- Engine: Pwc PW545B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part number: 9912676
- Part serial: 284
- Condition: Malfunctioned
- Location: Mlg Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND DURING TAXI, THE RT BRAKE GRABS VIOLENTLY WHEN BRAKES APPLIED. AFTER SHUTDOWN SITTING IN CHOCKS, A LOUD NOISE COMES FROM RT WING WHEN RT BRAKE APPLIED. NORMAL OPERATION OF LT BRAKE.   REMOVED BRAKE VALVE.  INSTALLED OVERHAULED BRAKE METERING VALVE.  BLED BRAKES AND ANIT SKID CONTROL VALVE.  OPS CHECKED GOOD.  LEAK CHECKED GOOD.  TAXI CHECKED GOOD.  NO GRABBING NOISES PRESENT, WORK DONE IAW MM 32-44-00 AND 32-44-20.
